Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 17(1); 1984 > Article
Korean Journal of Anesthesiology 1984;17(1):83-85.
DOI: https://doi.org/10.4097/kjae.1984.17.1.83   
Hemoglobinuria during General Anesthesia.
Seong Deok Kim, Young Ho Kim, Kwang Mo Kim, Byung Yon Kwon
1Department of Anesthesiology, College of Medicine, Chosun University, Kwang Ju, Korea.
2Department of Anesthesiology, Wallace Memorial Baptist Hosptial, Pusan, Korea.
Abstract
There are many disease entities which are associated with hemoglobinuria but the report of which is very rare during anesthesia except in the case of incompatible transfusion. The authors experienced a case of severe hemoglobinuria during general anesthesia with halothane, nitroud oxide, and thiopental sodium. The patient had no transfusion perioparatively, and no history of hemoltic problems except for prolonged oozing after ethrane anesthesia for tympanoplasty five monthes ago previously. The hemogiobinuria disappeared after two days of corticosteroid therapy, but afterwards the patient suffered from mild hepatitis which seemed to be due to repeated halothane anesthesia.
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 2 Crossref
  •    
  • 829 View
  • 0 Download


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2022 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next